# SDR CALA2025070306172

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 81,405 hours, 29,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013436001KA06
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

30 ABC EMER AISLE LIGHT INOPERATIVE.    EMERGENCY AISLE LIGHT 30 ABC SECURED INTO PLACE, LENS NOT BROKEN AND LIGHT IS INOPERATIVE.  REMOVED AND REPLACED SEAT 30ABC EMERGENCY LIGHT HOUSING IAW IFM 25-22-59. OPS CHECK GOOD.
